Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have pain in ears. Got a slap. Taking pills and otilan ear drops. What to do?

I was slap by my teacher and she slap on my ear 2 days back and from that tym my ear start painting and zzzzzzzzzz voice is coming from y ear I hav gone to local doctor he some pils and otilan ear drop after putting drop it really pains plss help me And I cant hear bass and my next earis also doing some pressure voice zzzz
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
You need to consult an ENT surgeon and get a thorough check up done. We need to see if your tympanic membrane is intact/it is ruptured. We also need to examine you to see if you have any inner ear problems (which is causing a buzzing sound in your ear). We may also need to do a hearing test and check your hearing.
Kindly consult an ENT surgeon as soon as possible. After putting the ear drops, if the pain increases or if the buzzing sound becomes worse or if you feel any giddiness, stop the ear drops immediately.
Take care
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor